# SDR SWIA201541172

- Difficulty date: April 15, 2015
- Submitted: May 11, 2015
- Operation: Air carrier
- Aircraft: N625CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10113
- Aircraft time: 28,955 hours, 20,675 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER L/E SKIN PANEL, DWG AV670-23190 REF, HAS A DENT FROM BIRDSTRIKE LOCATED BELOW CENTER-LINE OTBD OF RIB NR 5, PN AV670-23189-001, SN C6-263654. REPAIRED IAW REO PERMANENT REPAIR DUE IN 12000 FH.  DUE BY TAT 34834.5.  COMPLIED WITH PERMANENT REPAIR BY REPLACING LT HORIZONTAL STABILIZER L/E SKIN PANEL REF AMM.
